A Carlitz type result for linearized polynomials

Bence Csajbók, Giuseppe Marino, Olga Polverino

Abstract


For an arbitrary q-polynomial f over Fqn we study the problem of finding those q-polynomials g over Fqn for which the image sets of f(x)/x and g(x)/x coincide. For n ≤ 5 we provide sufficient and necessary conditions and then apply our result to study maximum scattered linear sets of PG(1, q5).


Keywords


Linearized polynomial, linear set, direction

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.1651.e79

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications